# SDR AWXA200600687

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 53,493 hours, 23,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2274
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 33,349 hours, 13,854 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT INSPECTIONS MAINTENANCE REPORTED THAT THE EMERGENCY LIGHTS AT ROWS 9R, 11R, 13L, 17L, 21L AND AFT ENTRY DOORS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE MID CABIN RT EPSU AND THE AFT LEFT OVERHEAD EPSU IAW AMWEST TASK CARD R1C33303 AND A1C33302.  OPERATIONAL CHECKS WERE GOOD.
